I was diagnosed with Anterior Cervical Dystonia within the last year. I have noticed a tremendous amount of fatigue as well. Is this common with Cervical Dystonia and what is the best way to deal with the fatigue? [Note: I have had two rounds of Botox shots but they have only helped slightly. My guess is that I'll need a much higher dose next time.]
I too have alot of fatigue. I have a two year old though so chasing after her, having to pick her up if she runs toward something dangerous. I am in cosmetology school and I use my arms alot, lifting and such. Anything that affects my senses too much will wear me out which leads to fatigue. Once I take a pill sometimes the fatigue gets better. Sometimes the fatigue gets worse from the medicine. Loud t.v. commercials, flashes of light across windows, or on t.v. that normal stuff affects me and leads me to the fatigue that leads to muscle spams. Just my experience that is. We went to a fall festival with hundreds of people lots of loud music, noise..I was worn out and had to sleep for 3 hours and take extra medicine for the breakthrough spasm.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.